# SDR SWIA202054826

- Difficulty date: December 14, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 36,533 hours, 23,029 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFUEL TENSION BRACKET AT STR 19R AND FS 661+90 IS CORRODED.  C-CHECK RO 12/26/2020.  REPLACED TENSION FITTING AT STRINGER 19R FS 661+90, REF CRJ900 SRM AND DWG.  LEAK CHECK GOOD.
